# SDR TRBA2009024

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- Aircraft time: 26,981 hours, 28,221 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3212
- Part serial: 323
- Condition: Failed
- Location: Cargo Bay
- Part time: 22,961 hours, 22,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THRU 4,000 FT, AFT SMOKE MASTER WARNING OCCURRED AND REMAINED FOR ABOUT 15 SECONDS.  AIRCRAFT DIVERTED BACK TO MIA.  NO SMOKE OR FIRE INDICATION WAS VISIBLY BY CREW OR CRASH FIRE AND RESCUE CREW.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR AS PER JIC NR 26-15-21.  PERFORMED OPERATIONAL CHECK AND FOUND WORKING PROPERLY AS PER JIC NR 26-15-00.
